# SDR CALA9701746

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 944
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 CRACK INCH LONGERON 17L AT STA 944.  THE LONGERON AND SPLICES WERE REMOVED IAW SRM 51-10-4.  A NEW LONGERON AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-38-2.
